MathSciNet Relay Station
MathSciNet bibliographic data
MR2465651 (2009i:20079) 20F55
Speyer, David E. Powers of Coxeter elements in infinite groups are reduced. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1295–1302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement